oa South African Family Practice - Review of common cutaneous adverse drug reactions : review article
|Article Title||Review of common cutaneous adverse drug reactions : review article|
|© Publisher:||Medpharm Publications|
|Journal||South African Family Practice|
|Publication Date||Jun 2005|
|Pages||27 - 29|
|Keyword(s)||Erythema multiforme, Erythroderma, Maculopapular, Photosensitive dermatitis and Toxic epidermal necrolysis|
Extracted from text ... SA Fam Pract 2005;47(5) 27 Review of common cutaneous adverse drug reactions Motswaledi MH, MBChB (MEDUNSA), MMed (Derm), FCDerm (SA) Department of Dermatology, University of Limpopo (Medunsa Campus), Pretoria. Keywords:Maculopapular, erythroderma, photosensitive dermatitis, Erythema multiforme, toxic epidermal necrolysis Correspondence: Dr M H Motswaledi, P O Box 1911, MEDUNSA, 0204, e-mail: email@example.com (SA Fam Pract 2005;47(5): 27-29) Introduction Cutaneous adverse drug reactions are amongst common conditions seen in Dermatology. An adverse drug reaction may be defined as an undesirable clinical manifestation resulting from administration of a particular drug; this includes reactions due to overdose, predictable sideeffects and unanticipated adverse manifestations. Adverse ..
Article metrics loading...